# SDR IXXA2024060501

- Difficulty date: May 16, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T1810
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW LEADING EDGE SKIN IS GOUGED AT OB SIDE AFT OF #6 SLAT, 1.25 INCHES FROM THE INBOARD EDGE, 23 INCHES FROM THE AFT EDGE AND 1 INCH IN WIDTH
